# SDR ASAA2015050311597

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,225 hours, 7,229 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH003858
- Condition: Low
- Location: Nr 2
- Part time: 36,758 hours, 11,314 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICE REQUEST.  REPLACE NR 2 ENGINE IDG DUE TO FREQUENT OIL SERVICING.  ACFT GROUNDED.  REPLACED NR 2 IDG IAW AMM 24-11-11-000-801, FIG 401 AND AMM 24-11-11-400-801. OP CK & LK CK GOOD IAW AMM 24-11-00-700-803 SERVICING CK GOOD.
